Revista Matemática Iberoamericana


Full-Text PDF (307 KB) | Metadata | Table of Contents | RMI summary
Volume 23, Issue 3, 2007, pp. 897–930
DOI: 10.4171/RMI/518

Published online: 2007-12-31

The Navier–Stokes equations in the critical Morrey–Campanato space

Pierre Gilles Lemarié-Rieusset[1]

(1) Université d'Évry Val d'Essonne, Evry, France

We shall discuss various points on solutions of the 3D Navier-Stokes equations from the point of view of Morrey-Campanato spaces (global solutions, strong-weak uniqueness, the role of real interpolation, regularity).

Keywords: Navier–Stokes equations, critical spaces, Morrey–Campanato spaces, uniqueness, global solutions

Lemarié-Rieusset Pierre Gilles: The Navier–Stokes equations in the critical Morrey–Campanato space. Rev. Mat. Iberoam. 23 (2007), 897-930. doi: 10.4171/RMI/518